| Model Number |
ONYXNG35038UX |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
During a left heart catheterization procedure involving an onyx frontier coronary stent, fluoroscopy revealed that the stent had slightly migrated from the balloon.The patient, who presented with severe aortic stenosis, had the device positioned in the mid-segment of the left anterior descending (lad) artery.The stent was intended to be deployed at this location, which was appropriate; however, the balloon was unable to advance to the distal portion of the stent.As a result, the balloon was removed and replaced with a 2.5x12 mm balloon, which was inserted into the stent which was still in position.The patient tolerated the procedure well, and no harm or complications were reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code.Correction: incorrect annex e code e2015 was updated to annex e code e2403 incorrect annex a code a0104 was updated to annex a code a051201.Annex d code d12 added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.